# SDR P2EA01056

- Difficulty date: May 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LOWER FUSELAGE STRINGER 24 AND 25 LEFT, PORTABLE WATER SERVICE ACCESS DOOR CUTOUT, INTERNAL DOUBLER WITH CRACK.  DOUBLER REPLACED FROM STRINGER 24 TO 25 LT IAW SRM 51-10-1, PAGE 8.  (M)
